Alert archive / West Virginia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 28, 2013, 5:21 PM EDT for Barbour County, Randolph County, Upshur County, West Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2013, 5:21 PM EDT (21:21 UTC)
- Expired
- Jun 28, 2013, 5:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Barbour County, WV, Randolph County, WV, Upshur County, WV
The radar
The Pittsburgh radar (KPBZ), 183 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 28, 1:09 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 842 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 626 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
848
WUUS51 KRLX 282121
SVRRLX
WVC001-083-097-282145-
/O.NEW.KRLX.SV.W.0034.130628T2121Z-130628T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
521 PM EDT FRI JUN 28 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BARBOUR COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF AUDRA STATE PARK...
NORTHERN RANDOLPH COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITY OF ELKINS...
NORTHEASTERN UPSHUR COUNTY IN WEST VIRGINIA...
* UNTIL 545 PM EDT
* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR AUDRA STATE PARK...MOVING
EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BELINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT HAIL OR STRONG WIND TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3892 7937 3893 7944 3890 7944 3889 7946
3889 7951 3882 7952 3890 8019 3909 8019
3912 7981 3908 7977 3904 7977 3898 7951
3897 7936 3894 7935
TIME...MOT...LOC 2121Z 268DEG 44KT 3897 8001
$$
281 follow-up statement
065
WWUS51 KRLX 282132
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
532 PM EDT FRI JUN 28 2013
WVC097-282142-
/O.CAN.KRLX.SV.W.0034.000000T0000Z-130628T2145Z/
UPSHUR WV-
532 PM EDT FRI JUN 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UPSHUR COUNTY IS
CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3892 7937 3893 7944 3890 7944 3889 7951
3882 7952 3888 8005 3889 8007 3895 8008
3911 7998 3912 7981 3908 7977 3904 7977
3898 7951 3897 7936 3894 7935
TIME...MOT...LOC 2132Z 268DEG 44KT 3897 7984
$$
WVC001-083-282145-
/O.CON.KRLX.SV.W.0034.000000T0000Z-130628T2145Z/
RANDOLPH WV-BARBOUR WV-
532 PM EDT FRI JUN 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTHEASTERN BARBOUR AND NORTHERN RANDOLPH COUNTIES...
AT 530 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ELKINS...MOVING EAST
AT 50 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KERENS...MONTROSE...BOWDEN...DRYFORK AND HARMAN
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FRIDAY
EVENING FOR SOUTHEAST OHIO AND CENTRAL WEST VIRGINIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800-401-9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3892 7937 3893 7944 3890 7944 3889 7951
3882 7952 3888 8005 3889 8007 3895 8008
3911 7998 3912 7981 3908 7977 3904 7977
3898 7951 3897 7936 3894 7935
TIME...MOT...LOC 2132Z 268DEG 44KT 3897 7984
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:39 PM EDT, 2 hours 42 minutes earlier.
Area forecast discussion, Jun 28, 2:39 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 239 PM EDT FRI JUN 28 2013 .SYNOPSIS... BROAD MID/UPPER LEVEL TROF DROPS SOUTH FROM LOWER GREAT LAKES INTO OHIO VALLEY FOR THIS WEEKEND. IT MAY REGRESS WEST TO THE LOWER OHIO VALLEY BY EARLY IN NEW WEEK. && .NEAR TERM /THROUGH SATURDAY/... MODELS ARE CONSISTENT WITH BROAD UPPER LEVEL TROUGH DROPPING ACROSS THE LOWER GREAT LAKES REGION...SOUTH INTO PA...OH AND WV TONIGHT. MODELS STRENGTHEN THIS TROUGH INTO A CLOSE LOW BY SATURDAY AND SUNDAY...AS IT CONTINUES MOVING SOUTH...AND THEN WEST DEEPER INTO THE OH VALLEY. CODED CATEGORICAL POPS FOR TONIGHT AS A COLD FRONT SINKS SOUTH TONIGHT INTO EXTREME SOUTHWEST VA. HOWEVER...ADDITIONAL VORTICITY MAXES AROUND THIS UPPER LOW MOVE ACROSS THE AREA. THEREFORE...ALTHOUGH LOWER POPS AFTER SUNSET...BROUGHT POPS BACK UP TO LIKELIES ON SATURDAY. NO REAL COLD AIR PUSHING MOISTURE AWAY...DEWPOINTS WILL RECOVER OVERNIGHT. A RELATIVELY STRONGER FLOW EXPECTED TONIGHT PREVENTING FOG AND DURATION OF LOW STRATUS. WENT CLOSER TO THE BIAS CORRECTED MAV NUMBERS PER HIGH DEWPOINTS AND PLENTY OF CLOUDS THROUGH THE PERIOD. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/... AMPLIFIED UPR TROF BECOMING ESTABLISHED OVER THE REGION...WITH AXIS ACROSS OH VALLEY INTO MID MS VALLEY. CONT WITH THE DIURNAL NATURE TO POPS SOME BROAD HIGH CHC POPS SUN AND MON AND SOME LKLY IN THE MTNS. THINK LLVL SE FLOW WILL AID IN LIFT THERE. TEMPS REMAIN AT MORE SEASONABLE LVLS. && .LONG TERM /TUESDAY THROUGH FRIDAY/... BERMUDA HIGH REMAINING IN PLACE AND TROF AXIS SLOWLY RETROGRADING TO MS VALLEY...UNSETTLED WX WILL BE THE RULE FOR THE WEEK. CONT WITH DIURNAL NATURE OF POPS WITH HIGH CHC EACH AFTN...WANING WITH AFTER SUNSET. NOT EXPECTING TOTAL WASHOUTS EACH DAY AS A RESULT BUT INFLUX OF DEEP MOISTURE WILL BE SOME DOWNPOURS POSSIBLE EACH DAY. AGAIN...BEST CHC WILL BE IN THE AFTN HOURS. BEST CONCENTRATION MAY END UP BEING ACROSS THE MTNS WITH SE LLVL FLOW PROVIDING FOR EXTRA LIFT. STATUS QUO FOR TEMPS EXPECTED...WITH SEASONAL HIGHS AND SOMEWHAT MUGGY NIGHTS. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... VFR CONDITIONS WILL PREVAIL...EXCEPT ALONG SHOWERS OR STORMS ACROSS PKB...CKB AND EKN THIS AFTERNOON AND EVENING...ASSOCIATED WITH A COLD FRONT MOVING SOUTH. EVENTUALLY THESE RAINFALL ACTIVITY WILL REACH HTS...CRW AND BKW LATER THIS EVENING FOR MVFR/IFR CONDITIONS. CODED MOSTLY TEMPO GROUPS WITH THIS ACTIVITY THROUGH AT LEAST 04Z. THEN...CODED PREVAILING MVFR/IFR CONDITIONS OVERNIGHT. WITH THE STRENGTHENING BROAD UPPER LEVEL LOW CROSSING SOUTH...WEATHER WILL REMAIN UNSETTLED THROUGH THE WEEKEND. STORMS WITH BRIEF HEAVY DOWNPOURS COULD REDUCE VISIBILITIES TO 1 MILE FOR A SHORT PERIOD OF TIME. KN BY 15Z. RELATIVELY DRIER AIR TRIES TO SWEEP EAST UNDER THE BASE OF THE MID LEVEL TROF LATE SATURDAY. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE...LOW. ALTERNATE SCENARIOS: TIMING AND COVERAGE OF CONVECTION COULD VARY. COVERAGE OF FOG 06Z TO 12Z SATURDAY COULD ALSO VARY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY M M M M M H H H H H H H HTS CONSISTENCY M H H H H H H H H H H H BKW CONSISTENCY M M M M M H H H H H H H EKN CONSISTENCY H H H M M M M H H H H H PKB CONSISTENCY M M M M M H H H H H H H CKB CONSISTENCY H M M M M H H H H H H H AFTER 18Z SATURDAY... BRIEF IFR IN AFTERNOON OR EVENING CONVECTION BOTH SATURDAY AND SUNDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...ARJ/30 NEAR TERM...ARJ SHORT TERM...30 LONG TERM...30 AVIATION...ARJ
Hazardous weather outlook, Jun 28, 1:25 PM EDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 125 PM EDT FRI JUN 28 2013 KYZ101>103-105-OHZ083-086-087-VAZ003-004-WVZ005>007-013>015-024>027- 033>037-291730- GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-GALLIA-LAWRENCE OH- DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-LINCOLN-PUTNAM-KANAWHA-MINGO- LOGAN-BOONE-CLAY-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 125 PM EDT FRI JUN 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING...WITH BOTH WIND GUSTS AND HAIL A THREAT. IF STORMS ALIGN WEST TO EAST...ALONG THE FLOW...A FLASH FLOOD THREAT MAY DEVELOP. IF THAT POSSIBILITY INCREASES...A FLASH FLOOD WATCH WOULD BE POSTED FOR THE MOST VULNERABLE COUNTIES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. OHZ066-067-075-076-084-085-WVZ008>011-016>020-028>032-038>040-046- 047-291730- PERRY-MORGAN-ATHENS-WASHINGTON-VINTON-MEIGS-JACKSON WV-WOOD- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BRAXTON-GILMER- LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 125 PM EDT FRI JUN 28 2013 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 28, 3:21 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
321 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL 3 N CLARKSBURG 39.32N 80.33W
06/28/2013 E0.25 INCH HARRISON WV PUBLIC
VIA SOCIAL MEDIA
&&
EVENT NUMBER RLX1300661
NWLocal storm report, Jun 28, 3:23 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
323 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0307 PM TSTM WND GST 1 E BRIDGEPORT 39.29N 80.23W
06/28/2013 M41 MPH HARRISON WV ASOS
&&
EVENT NUMBER RLX1300662
NWLocal storm report, Jun 28, 3:55 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
355 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LUMBERPORT 39.37N 80.35W
06/28/2013 E0.70 INCH HARRISON WV PUBLIC
VIA SOCIAL MEDIA
&&
EVENT NUMBER RLX1300663
NWSpecial weather statement, Jun 28, 4:46 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
446 PM EDT FRI JUN 28 2013
WVZ029-030-039-040-047-282130-
BARBOUR WV-GILMER WV-LEWIS WV-RANDOLPH WV-UPSHUR WV-
446 PM EDT FRI JUN 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL LEWIS...EAST CENTRAL
GILMER...SOUTHERN BARBOUR...UPSHUR AND WESTERN RANDOLPH COUNTIES...
AT 443 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF GLENVILLE...MOVING EAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR SAND RUN...AND CAMDEN AROUND 455 PM...
STONEWALL JACKSON LAKE STATE PARK...WESTON...AND WALKERSVILLE AROUND
500 PM...HORNER AROUND 505 PM...LORENTZ...FRENCH CREEK...AND ROCK
CAVE AROUND 510 PM AND BUCKHANNON AROUND 515 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATE...I-79 BETWEEN MILE MARKERS
84 AND 102.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3871 7989 3884 8049 3886 8053 3885 8054
3887 8056 3886 8059 3890 8060 3888 8069
3892 8087 3905 8086 3909 7987
28Local storm report, Jun 28, 5:03 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
503 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD BRIDGEPORT 39.29N 80.26W
06/28/2013 HARRISON WV 911 CALL CENTER
RT 50 AND RT 58 FLOODED. RT 50 PASSABLE.
&&
EVENT NUMBER RLX1300664
LZLocal storm report, Jun 28, 5:04 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
504 PM EDT FRI JUN 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM FLASH FLOOD THORNTON 39.35N 79.94W
06/28/2013 TAYLOR WV 911 CALL CENTER
EBY RD FLOODED
&&
EVENT NUMBER RLX1300665
LZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:04 PM EDT | Special Weather Statement | RLX | Pleasants, Ritchie | 56 min |
| Jun 27, 9:22 PM EDT | Special Weather Statement | RLX | Calhoun, Pleasants, Ritchie, Roane, Wirt, Wood | 38 min |
| Jun 28, 3:31 AM EDT | Special Weather Statement | RLX | Mason | 44 min |
| Jun 28, 11:47 AM EDT | Special Weather Statement | RLX | Barbour | 43 min |
| Jun 28, 12:43 PM EDT | Special Weather Statement | RLX | Wirt | 47 min |
| Jun 28, 1:44 PM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Tyler | 61 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | RLX | Barbour, Harrison, Taylor | 45 min |
| Jun 28, 4:46 PM EDT | Special Weather Statement | RLX | Gilmer, Lewis, Upshur | 44 min |
| Jun 28, 4:58 PM EDT | Flash Flood Warning | RLX | Harrison, Taylor | 2 hr |
| Jun 28, 5:39 PM EDT | Severe Thunderstorm Warning | RLX | Randolph | 36 min |
| Jun 28, 5:45 PM EDT | Flash Flood Warning | RLX | Barbour, Randolph, Upshur | 3 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.